# SDR 9610989906

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE RIGHT MAIN LANDING GEAR WHEELWELL INBOARD AND OUTBOARD KEEL FITTINGS FS 756.  REPLACED FITTINGS PER SRM 51-30-2, SRM 51-30-5.
